# SDR FDEA201208183067

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,733 hours, 22,802 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LATCH ASSY SPRING IS BROKEN.    R & R L1 DOOR LATCH SPRING IAW AMM  5-11-13-2 AND OPS CHECKED PER AMM 52-11-00-5.  OPS CHECKED GOOD.
